MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ACTIS STD NK SZ6/7; FEMORAL STEM TRIALS

DEPUY IRELAND - 9616671 ACTIS STD NK SZ6/7; FEMORAL STEM TRIALS
Catalog Number 201002400
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Neck segment is loose on broach.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Added: d10, h6.Investigation summary : examination of the returned instrument found this instrument to be of the old design.The root cause is attributed to design.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.The instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.It was reported neck segment is loose on broach.The instrument associated with this report was not returned.A design change was implemented on (b)(6) 2017 via co (b)(4).The hole diameter and tolerance along with the pin diameter were changed for a more constrained fit to the broach.The lot number required to determine manufacturing age was not known.With no instrument returned and no more information, no root cause can be determined for this specific instrument.No further action required.Complaints will be monitored under post market surveillance (b)(4).Update: (b)(4) 2019.It was reported neck segment is loose on broach.Examination found this instrument to be of the old design.Depuy product development states due to tolerances, there is a possibility of a loose fit.A design change was implemented on (b)(6) 2017 via co (b)(4).The hole diameter and tolerance along with the pin diameter were changed for a more constrained fit to the broach.The returned instrument was manufactured before design change.Based on the investigation for this specific instrument, the need for corrective action is not indicated.Complaints will be monitored under post market surveillance (b)(4).Device history lot : null.Device history batch : null.Device history review : null.

Brand Name
ACTIS STD NK SZ6/7
Common Device Name
FEMORAL STEM TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8629115
Report Number1818910-2019-94202
Device Sequence Number19384969
Product Code KWL
UDI-Device Identifier10603295393801
UDI-Public10603295393801
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K150862
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201002400
Device Lot NumberPG266931
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2019
Initial Date Received by Manufacturer 05/06/2019
Supplement Date Received by Manufacturer06/26/2019
08/02/2019
10/14/2019
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date06/27/2019
08/16/2019
11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1